MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD
Model Number 359066
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The first complaint information was received on (b)(6) 2022.After update received on (b)(6)2022 the lead was identified and it was decided to report the event associated with it.After an estimated implantation period of approx.99 months, it was observed that the svc coil of the lead is damaged.The icd was re-programmed.
 
Additional Manufacturer Narrative
The icd and the lead were not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of these particular devices as well as on the returned icd data.The manufacturing processes for the icd and the lead were re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing processes.The final acceptance tests proved the devices functions to be as specified.The returned data have been analyzed.Analysis showed a slightly elevated current consumption.The root cause was not determinable, but it most likely resulted from the registered low lead impedance values.A thorough inspection of the data revealed no indication of an icd malfunction.Furthermore, analysis showed intermittent oor values of the shock impedance ( greater than 150 ohms) and rv pacing impedance values less than 200 ohms.Based on these observations as well as the clinical observation, it is reasonable to assume that the reported event resulted from a damage of the rv lead.In conclusion, the devices were not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned data revealed no indication of an icd malfunction.The integrity of the lead cannot be assured.

Brand Name
LINOX SMART SD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13573248
Report Number1028232-2022-00901
Device Sequence Number4363504
Product Code NVY
UDI-Device Identifier04035479100391
UDI-Public04035479100391
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number359066
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown